# SDR COEA201910172919

- Difficulty date: July 29, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: WABC10A
- Part serial: 1234
- Condition: Excess Play
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LATCH/LOCK MECHANISM INTERIOR HANDLE HAS EXCESSIVE PLAY. CORRECTIVE ACTION: REPAIR PER M7 ENGINEERING ORDER AND REPAIR DRAWING 42R43000-03.
